# SDR IXXA9542

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45946
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 561134018
- Condition: Cracked
- Location: Ws 74.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, EXTERNAL PLATING OF THE RIGHT WING EXHIBITED FOUR CRACKS.  THE DAMAGE WAS AT WS XRS 74.8 BETWEEN STR 9 THROUGH STR 12.  REPAIR OF THE AREA WAS ACCOMPLISHED BY CUTTING OUT THE CRACKS, INSTALLING FILLERS FOR THE REMOVED MATERIAL, AND INSTALLING AN EXTERNAL REPAIR DOUBLER.  REPAIR WAS ACCOMPLISHED IAW DRAWING N824BX-02, WHICH IAW DOUGLAS ENGINEERING, AND FAA DER APPROVED, AND E.O. 57-DC8-145.  (X)
